# SDR CA040324011

- Difficulty date: March 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech 3NM
- Aircraft time: 3,724 hours
- Engine: Pwa R985AN14B
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 187504
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS DISCOVERED IN THE ELEVATOR BELLCRANK AT THE POINT WHERE IT ATTACHES TO THE CONTROL COLUMN ASSY. THE CRACK ORIGINATES AT ONE OF THEHOLES FOR TAPER PINS WHICH ATTACH THE ARM TO THE SHAFT OF THE BELLCRANK. AD 77-19-07 CALLS FOR PERIODIC INSPECTION OF THIS PART FOR CRACKS. THE BELLCRANK ASSY WAS REPLACED.
